Mathematics in Natural Science (MNS)

Mathematics in Natural Science (Math. Nat. Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications in natural sciences, engineering and technology.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed und... Read more

Volumes
Volume 1, Issue 1, 1-In Progress
Articles: 1 - 3 XML export
The non-linear Dodson diffusion equation: Approximate solutions and beyond with formalistic fractionalization
Author(s): J. Hristov
Pages: 1--17
New direction in fractional differentiation
Author(s): A. Atangana, I. Koca
Pages: 18--25
Generalized fractional calculus of the multiindex Bessel function
Author(s): D. L. Suthar, S. D. Purohit, R. K. Parmar
Pages: 26--32